before i realized it... whats the worst that can happen,I clearly overdosed
If you felt any of these overdose symptoms then please see your doctor and be checked:
Overdose symptoms may include confusion, headache, drowsiness, blurred vision, fast heartbeat, nausea, dry mouth, sweating, flushing, shortness of breath, tremor, loss of coordination, or seizure (convulsions).
Otherwise you should be fine.
- Nexium Information for Consumers
- Nexium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Apr 2010 • 6 answers
I have been taking Nexium 20mg, now increased to 40mg daily for 20 years.What can I expect to happen
Posted 10 Oct 2013 • 2 answers
Posted 21 Nov 2013 • 1 answer
Posted 11 Jun 2017 • 0 answers
Posted 12 days ago • 0 answers